The article you requested is
Dr Potkin Replies
J Clin Psychiatry 2012;73(5):720-721 [letter]
Copyright 2012 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $40
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP print + online for $166 individual.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
To the Editor: Thank you for your letter. The recent US Food and Drug Administration (FDA) safety announcement regarding serious hypersensitivity including anaphylaxis associated with asenapine was mentioned and referenced in the article. The details, although incomplete, are informative.